MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAP
Catalog Number CDC-15703-P1A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "triple lumen central line placed (b)(6) 2025.Patient transferred to ch.Line removed (b)(6) 2025 after determining the extension line was leaking.A small hole was found in the catheter." the line was removed as it was no longer needed.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shows the distal extension line, and there appears to be a leak near the luer hub.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN PI CVC KIT: 3L 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22309357
Report Number9680794-2025-00529
Device Sequence Number7997386
Product Code FOZ
UDI-Device Identifier10801902116793
UDI-Public(01)10801902116793(11)240530(17)260430(10)33F24E0832(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Catalogue NumberCDC-15703-P1A
Device Lot Number33F24E0832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown